Sankhya: The Indian Journal of Statistics

1994, Volume 56, Series B, Pt. 1, pp. 11--17

LIMITING DISTRIBUTION OF RATIO ESTIMATOR OF FINITE POPULATION VARIANCE

By

A. K. P. C. SWAIN and G. MISHRA, Utkal University

SUMMARY. In this paper it has been shown that the ratio estimator of finite population variance, under certain regularity conditions, is asymptotically normally distributed.

AMS (1980) subject classification. 62D05.

Key words and phrases. Ratio estimator, finite population variance, asymptotic normality.

Full Paper (PDF)

This article in mathematical reviews.